RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 4, Pages 701–704 (Mi mmj476)  

This article is cited in 4 scientific papers (total in 4 papers)

A remark on a question of Beauville about lagrangian fibrations

Ekaterina Amerikab

a Université Paris-Sud, Campus d'Orsay, Bât. 425, 91405 Orsay, France
b National Research University Higher School of Economics, Department of Mathematics, Vavilova 7, 117332, Moscow, Russia

Abstract: This note is a proof of the fact that a lagrangian torus on an irreducible hyperkähler fourfold is always a fiber of an almost holomorphic lagrangian fibration.

Key words and phrases: Holomorphic symplectic manifolds, lagrangian tori, fibrations.

DOI: https://doi.org/10.17323/1609-4514-2012-12-4-701-704

Full text: http://www.mathjournals.org/.../2012-012-004-002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14J99, 32J27
Received: October 31, 2011; in revised form April 23, 2012
Language:

Citation: Ekaterina Amerik, “A remark on a question of Beauville about lagrangian fibrations”, Mosc. Math. J., 12:4 (2012), 701–704

Citation in format AMSBIB
\Bibitem{Ame12}
\by Ekaterina~Amerik
\paper A remark on a question of Beauville about lagrangian fibrations
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 4
\pages 701--704
\mathnet{http://mi.mathnet.ru/mmj476}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-4-701-704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076850}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314341500002}


Linking options:
  • http://mi.mathnet.ru/eng/mmj476
  • http://mi.mathnet.ru/eng/mmj/v12/i4/p701

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Amerik E., Campana F., “On Families of Lagrangian Tori on Hyperkahler Manifolds”, J. Geom. Phys., 71 (2013), 53–57  crossref  mathscinet  zmath  isi  elib
    2. Bayer A., Macri E., “Mmp For Moduli of Sheaves on K3S Via Wall-Crossing: Nef and Movable Cones, Lagrangian Fibrations”, Invent. Math., 198:3 (2014), 505–590  crossref  mathscinet  zmath  isi  elib  scopus
    3. E. Amerik, F. Campana, “Characteristic foliation on non-uniruled smooth divisors on hyperkahler manifolds”, J. Lond. Math. Soc.-Second Ser., 95:1 (2017), 115–127  crossref  mathscinet  zmath  isi
    4. E. Amerik, L. Guseva, “On the characteristic foliation on a smooth hypersurface in a holomorphic symplectic fourfold”, Mosc. Math. J., 18:2 (2018), 193–204  mathnet
  • Moscow Mathematical Journal
    Number of views:
    This page:87
    References:33
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020